Nonsingular rainbow universes

Show simple item record Awada, Adel Ali, Ahmed Farag Majumder, Barun 2014-03-17T07:20:03Z 2014-03-17T07:20:08Z 2014-03-17T07:20:03Z 2014-03-17T07:20:08Z 2013-10
dc.identifier.citation Awada, Adel; Farag Alia, Ahmed and Majumder, Barun, “Nonsingular rainbow universes”, Journal of Cosmology and Astroparticle Physics, DOI: 10.1088/1475-7516/2013/10/052, vol. 2013, no. 10, pp. 52, Oct. 2013. en_US
dc.identifier.issn 1475-7516
dc.description.abstract In this work, we study FRW cosmologies in the context of gravity rainbow. We discuss the general conditions for having a nonsingular FRW cosmology in gravity rainbow. We propose that gravity rainbow functions can be fixed using two known modified dispersion relation (MDR), which have been proposed in literature. The first MDR was introduced by Amelino-Camelia, et el. in [9] and the second was introduced by Magueijo and Smolin in [24]. Studying these FRW-like cosmologies, after fixing the gravity rainbow functions, leads to nonsingular solutions which can be expressed in exact forms. en_US
dc.description.statementofresponsibility by Adel Awada, Ahmed Farag Alia and Barun Majumder
dc.format.extent vol. 2013, no. 10, pp. 52
dc.language.iso en en_US
dc.publisher IOP Publishing en_US
dc.subject Cosmology of theories beyond the SM en_US
dc.subject Physics of the early universe en_US
dc.subject Quantum gravity phenomenology en_US
dc.subject Modified gravity en_US
dc.title Nonsingular rainbow universes en_US
dc.type Article en_US
dc.relation.journal Journal of Cosmology and Astroparticle Physics

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


My Account